Archiv der Mathematik

, Volume 19, Issue 6, pp 584–587 | Cite as

On 2-metabelian groups

  • C. K. Gupta
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Higman, Some remarks on varieties of groups. Quart. J. Math. Oxford, II. Ser.10, 165–178 (1959).Google Scholar
  2. [2]
    I. D. Macdonald, On certain varieties of groups. Math. Z.76, 270–282 (1961).Google Scholar
  3. [3]
    B. H. Neumann, On a conjecture of Hanna Neumann. Proc. Glasgow Math. Ass.3, 13–17 (1957).Google Scholar

Copyright information

© Birkhäuser Verlag 1969

Authors and Affiliations

  • C. K. Gupta
    • 1
  1. 1.Department of MathematicsUniversity of ManitobaWinnipegCanada

Personalised recommendations